# SDR CA131025003

- Difficulty date: October 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,989 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 171N14
- Condition: Leaking
- Location: Fuel
- Part time: 5,710 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE GROUND RUNS AFTER INSPECTION IT WAS FOUND THAT THE FIREWALL SHUT OFF WOULD NOT WORK PROPERLY TO SHUT THE ACFT DOWN.  SOME LEAKAGE WAS FOUND PAST THE VALVE.  A NEW VALVE WAS INSTALLED AND TESTED WITH NO FAULTS FOUND.  THE TOTAL TIME SINCE NEW OF THE VALVE IS UNKNOWN BUT IT IS ASSUMED IT IS THE SAME AS THE ACFT TIME 5700 HOURS.
